A 30-year-old female asked:
Pregablin. felt high, fidgety, didn't sleep well woke up freezing cold in the core but with hot prickly skin. next day feel fluey & skin shingle pain?
1 doctor answer • 1 doctor weighed in
Pain Management 38 years experience
See your doctor: Pregabalin can cause you to feel dizzy or sleepy. It may cause other side effects and can also interfere with many medications. If it becomes necessary for the treatment to stop, your doctor will ask you to reduce your dose over a period of at least a week.
Created for people with ongoing healthcare needs but benefits everyone.
3.2k viewsAnswered >2 years ago
Last updated Feb 15, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.